Posted by Jackster on January 12, 2003, at 2:40:54
In reply to Buspar - is this normal?, posted by ZeeZee on January 6, 2003, at 19:45:13
> My pdoc told me to add Buspar to my St. John's Wort rather than yank me off the SJW and try me on a whole new regimen.
> I've been on the Buspar for one week, 10mg divided into two doses.
> I've been feeling somewhat internally revved, "physically anxious", and have been getting less sleep, last night less than 4 hrs. and not being tired during the day, bouts of the "shivers". This is not normal for me. Although this feeling isn't yet intolerable, (have increased the use of my beta blocker and xanax) do I wait a few more weeks to see if this goes away? When will I know that it's working FOR me, rather than just agitating my nervous system?
> I feel I've wasted so much time, so much of my life, I'm impatient - anyone out there have any words of experience that might help?
> Thanks in advance.
Hi Zee Zee
I'm having a rather similar experience myself with Buspar. Am on Paxil 60mg and was taking Buspar 15mg a day. At first felt really motivated (good for getting housework done and tidying up : ) but after about 3 weeks started to feel more and more anxious. But it was hard to tell if it was the Buspar because after a couple of weeks I was on holiday and travelling. (Not the most relaxing thing for an agoraphobic to be doing). I wasn't sure if I was getting wound up because of the situation or if the Buspar was making it worse. Finally when I freaked out about just travelling in the car to the next town (which has never been a worry for me when I am with my partner)I decided to stop the Buspar. It had been 4 weeks - and I was still at quite a low dose. My doc was on holiday too so I couldn't ask him about it. Anyway - the anxiety seemed to lower and I started sleeping better. (More than 4 hours!!!)
Let me know how you do.